# SDR ASAA0956285

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,222 hours, 2,669 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HIGH CONSUMPTION RATE.  PERFORMED ENGINE VENTS AND DRAINS INSPECTION PER 71-71-00-200-801-F00.  NO LEAKS WERE NOTED.  RAN NR 2 ENGINE TO POWER PER TASK 71-00-00-800-806-F00 70 PERCENT N1.  INSPECTION ENGINE AFTER RUN AND STILL NOTICED OIL PRESENT.  REPLACED SEAL REF MM 72-60-00-000-802-F00.  LEAK & OPS CHECK GOOD FOR NR 2 ENG IDG PER MM 24-11-00-700-802.
